# SDR C2XA00IA031

- Difficulty date: February 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE EMERGENCY EXIT LIGHTS AT 11 ABC, 12 ABC, AND 14 ABC WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY LIGHT BATTERY PACK IAW EMB145-LR MM 33-50-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
